# SDR FDEA201409092545

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 87,531 hours, 36,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC19539
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER SURFACE 2 CRACKS ON THE SKIN .120 TO .250 INCHES IN LENGTH APPROX XOF 560.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 57-00-01 FIG 4 SHEET 2.
